Bilinearization and Casorati determinant solutions to non-autonomous 1+1 dimensional discrete soliton equations

Kenji Kajiwara, Yasuhiro Ohta

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)53-74
JournalRIMS Kokyuroku Bessatsu
VolumeB13
Publication statusPublished - 2009

Cite this

Bilinearization and Casorati determinant solutions to non-autonomous 1+1 dimensional discrete soliton equations. / Kajiwara, Kenji; Ohta, Yasuhiro.

In: RIMS Kokyuroku Bessatsu, Vol. B13, 2009, p. 53-74.

Research output: Contribution to journalArticle

@article{b1261896524448d8a3c7d24de527ef36,
title = "Bilinearization and Casorati determinant solutions to non-autonomous 1+1 dimensional discrete soliton equations",
author = "Kenji Kajiwara and Yasuhiro Ohta",
year = "2009",
language = "English",
volume = "B13",
pages = "53--74",
journal = "RIMS Kokyuroku Bessatsu",
issn = "1881-6193",
publisher = "Kyoto University",

}

TY - JOUR

T1 - Bilinearization and Casorati determinant solutions to non-autonomous 1+1 dimensional discrete soliton equations

AU - Kajiwara, Kenji

AU - Ohta, Yasuhiro

PY - 2009

Y1 - 2009

M3 - Article

VL - B13

SP - 53

EP - 74

JO - RIMS Kokyuroku Bessatsu

JF - RIMS Kokyuroku Bessatsu

SN - 1881-6193

ER -